Overdoses have always been an issue on the streets of America. According to federal reports, one American dies of a drug overdose every five minutes. Today, a new medicine is raising concern on the streets of the United States by visibly destroying people's skin.
The destructive effects of the chemical Xylazine, often known as Tranq, are causing chaos in major cities across the nation. According to Time magazine, Xylazine is a tranquiliser for animals that is increasingly utilized as a synthetic cutting agent for opiates such as heroin.
According to initial reports, the drug appears to be a potent combination of several different chemicals, including synthetic opioids and stimulants. Users are said to experience intense euphoria and feelings of invincibility, but these are quickly followed by a profound sense of disorientation and confusion
In a report, it was discovered that xylazine is appearing in places around the nation. The drug is being used at exponentially increasing rates wherever it lands, resulting in epidemics of skin diseases and overdoses. The countrywide expansion of xylazine poses a hazard to public health. It also foreshadows the future of the overdose epidemic, which will be increasingly driven by lethal combinations of toxic synthetic substances.
The most alarming aspect of the drug is the way it seems to affect the body. Users have been observed exhibiting symptoms similar to those seen in zombie movies and TV shows: shuffling gait, slurred speech, and a lack of coordination. Some have even been reported to be in a state of near-catatonia, unable to move or respond to external stimuli.
It was also reported that Xylazine generates sedative-like symptoms, such as excessive drowsiness and respiratory depression, as well as open sores that, after repeated exposure, can become severe and spread rapidly. Since "tranq" is not categorized as a restricted substance for humans or animals, it falls into a baffling and scary grey area where hospitals rarely conduct standard toxicological tests.
Sources reported that "Tranq Dope" is a combination of the opiate Fentanyl, which has ravaged America's youth, and the veterinary medicine Xylazine. It is sold for a few bucks a bag on the street.
Public health officials are alarmed by the drug's proliferation and concerned about the awful wounds it leaves on its users. Authorities are warning the public to be on the lookout for anyone exhibiting these symptoms, as the drug is believed to be highly addictive and dangerous. Police and emergency services have reported an uptick in calls related to the drug in recent weeks, and there are concerns that it could spread rapidly throughout the country.
Sam, speaking to sources stated, "Tranq is essentially turning people into zombies." Since the age of 14, the 28-year-old has struggled with a substance use disorder, and he has been in and out of therapy for many years of his life.
As of yet, little is known about the origin or distribution of the drug, but law enforcement agencies are working to track down its sources and crack down on its sale and distribution.